Giraldo, A.Alonso Morón, ManuelRomero Ruiz Del Portal, FranciscoRodríguez Sanjurjo, José Manuel2023-06-202023-06-202001-09-07Giraldo, A., Alonso Morón, M., Romero Ruiz Del Portal, F., Rodríguez Sanjurjo, J. M. «Finite Approximations to Čech Homology». Journal of Pure and Applied Algebra, vol. 163, n.o 1, septiembre de 2001, pp. 81-92. DOI.org (Crossref), https://doi.org/10.1016/S0022-4049(00)00158-4.0022-404910.1016/S0022-4049(00)00158-4https://hdl.handle.net/20.500.14352/57281We show in this paper how to represent intrinsically Cech homology of compacta, in terms of inverse limits of discrete approximations. We establish some relations between inverse limits and non-continuous homotopies and, as a consequence, we get a strong form of the classical continuity property of Cech homology.engFinite approximations to Cech homologyjournal articlehttps//doi.org/10.1016/S0022-4049(00)00158-4http://www.sciencedirect.com/science/article/pii/S0022404900001584restricted access515.142515.143ShapeHomology theoryTopología1210 Topología